# SDR GTIA2024050738105

- Difficulty date: May 5, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N655NK
- Make and model: Airbus A320-232
- Aircraft serial: 8376
- Aircraft time: 18,988 hours, 8,565 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Door
- Condition: Bent
- Location: Fuselage
- Part time: 18,989 hours, 8,565 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THS MAINTENANCE ACCESS DOOR 314AR HAS BENT FWD CORNER-ACCOMPLISHED REPAIR OF THS ACCESS DOR 314AR ON HAECO S.O. 122198 OPS 22436 CAT A REPAIR. NO RE-INSPECT REQUIRED PER RDAF 813 93666/010/2024 #A
